# SDR A6WA200440180

- Difficulty date: November 7, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 4,743 hours, 4,116 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL UPON START UP OF APU ON GROUND BEFORE BLEEDS ARE TRANSFERRED.  MAINTENANCE VERIFIED NO FUEL OR OIL LEAKS IN APU BAY.  TROUBLESHOT APU FUEL SYSTEM.  RAN APU AND AIR CYCLE MACHINE.  NO FUEL SMELL DETECTED AND NO LEAKS.
